# SDR SWAA2015032037635

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 7,911 hours, 3,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER SIGN LENS BROKEN.  R & R SIGN IAW AMM.
